# SDR 2001UALA01021

- Difficulty date: June 12, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N7293U
- Make and model: Boeing 727222
- Aircraft serial: 21571
- Aircraft time: 63,818 hours, 36,757 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 39608831
- Condition: Failed
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AT CRUISE LOST RIGHT PACK.  EMERGENCY DESCENT TO 24,000 FT.  *S/D*  FORWARD PACK VALVE FAILED.  REPLACED FORWARD PACK VALVE.  OPERATIONS CHECK NORMAL.
